Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Discomfort with paraguard IUD. How long after switching to pills should I wait to discontinue them?

So I have a question regarding removing my Iud , so I have the 10 paraguard Iud and it causeing me discomfort I ve had it in for about 4 month and I m considering switching both control pills but my boyfriend and I have talked about wanting a baby . So I wanted to know how long after switching to the pills should I wait to discontinue them so I cab get pregnant , because I know the Iud thins the uterus lining if I get on the pills will it still continue to thin the lineing ,I should also no that I miscarried in June of last year when I was three months the baby measured up to 5 weeks six days , I will be turning 18 in 4 months
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Normally return to fertility after stopping pill use occurs within 1 - 2 months, however there is a condition called post pill amenorrhoea, where you might not get regular periods for upto 6 months.
There is no way to predict this.
Pills would not thin the lining of the uterus once you stop using them.
take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor